Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Volume change under drilling

Ian Agol

Geometry & Topology 6 (2002) 905–916
Bibliography
1 G Besson, G Courtois, S Gallot, Lemme de Schwarz réel et applications géométriques, Acta Math. 183 (1999) 145 MR1738042
2 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
3 J Boland, C Connell, J Souto, Volume rigidity for finite volume manifolds, Amer. J. Math. 127 (2005) 535 MR2141643
4 M Bridgeman, Bounds on volume increase under Dehn drilling operations, Proc. London Math. Soc. $(3)$ 77 (1998) 415 MR1635161
5 C Cao, G R Meyerhoff, The orientable cusped hyperbolic 3–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
6 T Chinburg, E Friedman, K N Jones, A W Reid, The arithmetic hyperbolic 3–manifold of smallest volume, Ann. Scuola Norm. Sup. Pisa Cl. Sci. $(4)$ 30 (2001) 1 MR1882023
7 D Gabai, G R Meyerhoff, P Milley, Volumes of tubes in hyperbolic 3–manifolds, J. Differential Geom. 57 (2001) 23 MR1871490
8 D Gabai, G R Meyerhoff, N Thurston, Homotopy hyperbolic 3–manifolds are hyperbolic, Ann. of Math. $(2)$ 157 (2003) 335 MR1973051
9 S Gallot, D Hulin, J Lafontaine, Riemannian geometry, Universitext, Springer (1990) MR1083149
10 O Goodman, tube
11 S Kojima, Deformations of hyperbolic 3–cone-manifolds, J. Differential Geom. 49 (1998) 469 MR1669649
12 T H Marshall, G J Martin, Volumes of hyperbolic 3–manifolds, Conform. Geom. Dyn. 7 (2003) 34 MR1992036
13 J W Morgan, On Thurston's uniformization theorem for three-dimensional manifolds, from: "The Smith conjecture (New York, 1979)", Pure Appl. Math. 112, Academic Press (1984) 37 MR758464
14 A Przeworski, Cones embedded in hyperbolic manifolds, J. Differential Geom. 58 (2001) 219 MR1913942
15 A Przeworski, Density of tube packings in hyperbolic space, Pacific J. Math. 214 (2004) 127 MR2039129
16 A Przeworski, Density of tube packings in hyperbolic space, Pacific J. Math. 214 (2004) 127 MR2039129
17 J Weeks, SnapPea: A computer program for creating and studying hyperbolic 3–manifolds